# SDR USAASB01006

- Difficulty date: January 14, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHTS ON SEAT ROWS 1 THROUGH 8 INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT SEAT 8A AND REMOVED AND REPLACED THE BATTERY PACK AT SEAT 17A.  OPERATIONAL CHECK GOOD.  (M)
